Horsegal at bottom

Discussion in 'Fibromyalgia Main Forum' started by horsegal, May 29, 2003.

  1. horsegal

    horsegal New Member

    I believe this is the lowest I have been since being diagnosed. I'm thinking I wish this DD would kill me. I'm so out of control of my life. I have to depend on dr.s who don't know..My husband is so good, but I don't think he really understands. He has had to do my chores the last 2 nights, which I had been handling. (then I think where did my body go?) I simply cannot function without pain meds. I feel like I weigh 300 lbs and have the strength of a worm. I have been crying and can't stop. Well, I guess I'm just proving that depression is part of the DD tho it hadn't been for over 3 months. No, I still don't think it is. I'm just frustrated, mad, and feel like crap. I will make that dr. see me tomorrow and tell her I cannot be like this or or ..I don't know. Later when I'm calmer???better? still here?
  2. Tibbiecow

    Tibbiecow New Member

    Please think of your beautiful horses and your supportive husband.
    Call someone for help right away.
    Love,
    Tibbie
  3. ForeverFlaring

    ForeverFlaring New Member

    Could you possibly try to call her tonight? Her answering service will beep her, and when she calls back, perhaps you can explain what you are going through NOW and you are having a hard time coping with the pain and you have been for a few days.

    Just a suggestion. Hope it all goes well for you.

    Sandy (FF)
  4. judywhit

    judywhit New Member

    Wont that bum of a doctor give you anything more!!!!!! I am pissed. You have to snap out of this. It is so hard when you are in 24/7 pain. Are you on an anti-depressant? Elavil is a wonder drug for this DD in my opinion. I cried and cried when my bladder problems forced me to stop it. It will cause weight gain but it helps with the pain. It does take time.
    Please continue to talk to us and "do not give up, ever!!"
    Judy
  5. allhart

    allhart New Member

    you are going threw withdrawls its from your body being use to the meds thats why dr are Never EVER suppose to stop your meds like that,if you have to go to the er and get the meds thats what i had to do,they only gave me a few days worth but it gave me enough time to get into the dr to see why that happened,
    sending you hugs
    kara
  6. Princessraye

    Princessraye New Member

    but this is one of the worse months I have had also.
    I so understand and wish I could do something for both of us,....all of us.

    Try not to think too much. I now that's hard but sometimes I think we think things to death and it makes us feel worse...This is not your fault !

    Please call your Dr...............or go to the emergency roon.
    [This Message was Edited on 05/29/2003]
  7. judywhit

    judywhit New Member

    I love that!!! And this is so true. I was in the absolute pits last weekend. so sick and my resurection day did come!!
    horsegal "this too will pass!!"
    withdrawls???? could very well be. when did you run out??
    if this is the case get to the hospital.
    Judy

    hope I am not over stepping my bounds here but this verse has been my life's mantra. I hope it brings others comfort too.

    My favorite Bible verse is found in Psalms
    "I will lift my eyes unto the mountains, from where shall my help come? My help comes from the Lord, who has made Heaven and Earth"
    [This Message was Edited on 05/29/2003]
  8. Kathryn

    Kathryn New Member

    I know it's hard to accept, but we are always going to have the bad times interspersed with those that are tolerable to good. It takes time to learn our own new limits, and we always need to remember that those limits change daily. Call your doctor now. Let her here from you right in te time of crisis. It is the best way for her to get a handle on how you are really feeling. Get through this. You can do it. Go have a pain pill or two and a nice long soak. If everyone else needs to bathe in cold water tonight, so what? God bless.
    Kate
  9. jka

    jka New Member

    i think we've all been there!i've had periods when i wondered how my husband could stand to stay with me.i had lost 20 pounds-but just got done with a 2month flare and put it all back on.that has really depressed me.like you i feel like a cow.the crying part drives me nuts.my doc gave me some anti-anxiety pills to take and they help.
    hope with the sun coming out you'll feel better.

    kathy c
  10. horsegal

    horsegal New Member

    I've calmed down some..I think withdrawl is part of it, which makes me wonder why she did that. If she needed to see me to fill it, why didn't her office call. My mantra from my "mommy" has always been, this too shall pass. I guess it will, but I sure am having a hard time. It just seems the ups are up but the bottom is hard to hit. This board and all of the people on it are so helpful. I don't really know any of you, as you would say about a friend in flesh, but I know that you all can understand my feelings tonight. There is no one I could have said that too here. I've heard so often you all say, "I look normal" and that's what people say about me. I look O.K. But, oh if they could step inside my body, they'd know different. Thanks again. Horsegal who has been more than whiney all day.....
  11. Princessraye

    Princessraye New Member

    to whine ! Sometimes it helps for awhile.
    I know I get that way and then have a few days that are not quite as bad. I have always said this too shall pass, even if I am not sure I believe it at the time.

    Even if you feel some better you still should tell your dr. what you are going through.

    My prayers are with you.